# SDR EIAA2000108

- Difficulty date: April 21, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U1054211
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAECO-HKG - C6/D-CHECK - M/D BS 500 FRAME BETWEEN STR 13L TO STR 31L REPLACED PER DIA EO 53-747-1143-9 REV D AND DWG 624U0003 SH 35B FOR FRAME INSTALLATION.  (X)
